MAUDE Adverse Event Report: ABBOTT MEDICAL AGILIS¿ NXT STEERABLE INTRODUCER DUAL-REACH¿ 71 CM SHEATH, MEDIUM CURL, 13F; Introducer, catheter

ABBOTT MEDICAL AGILIS¿ NXT STEERABLE INTRODUCER DUAL-REACH¿ 71 CM SHEATH, MEDIUM CURL, 13F; Introducer, catheter
Model Number SI-1371-M
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/11/2026
Type of Reportable Event Malfunction
Event or Problem Description
During a pvi pfa procedure, communication and positioning issues resulted in the cancellation of the procedure.After a few pfa deliveries, it was noted that electrode 3 turned invalid (yellow) and did not turn back, even after resetting the baseline.After a while the same happened with electrode 7.It was also noted that the pull mechanism on the sheath stopped working.The catheter and sheath were replaced but the second catheter did not collect any geometry and it was not possible to advance the catheter out of the sheath without extra force.The physician stopped the procedure at this point.There were no adverse consequences for the patient.

Brand Name
AGILIS¿ NXT STEERABLE INTRODUCER DUAL-REACH¿ 71 CM SHEATH, MEDIUM CURL, 13F
Common Device Name
Introducer, catheter
Manufacturer (Section D)
ABBOTT MEDICAL
14901 deveau place
minnetonka MN 55345
Manufacturer (Section G)
ABBOTT MEDICAL
14901 deveau place
minnetonka MN 55345
Manufacturer Contact
wendy mccarty
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key25264492
Report Number2182269-2026-00324
Device Sequence Number9733776
Product Code DYB
UDI-Device Identifier05415067051851
UDI-Public(01)05415067051851(10)11163637(17)281130
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K243493
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSI-1371-M
Device Catalogue NumberSI-1371-M
Device Lot Number11163637
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/11/2026
Initial Report FDA Received Date05/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown